# SDR SWAA2020110925034

- Difficulty date: October 20, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 BETWEEN BS 727C TO BS 747 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT (2 EA).  PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL 13.84 BETWEEN BS 727B TO BS 767 AT LEVEL FLOOR STRUCTURE AFT CARGO COMPARTMENT, IAW SWA EA 20-153-02166 REV IR AND AEROMAN EA 53-0730-20 REV 0.
